# SDR RAIA00602017

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 15,107 hours, 14,598 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006492
- Part serial: 200006030
- Condition: Inoperative
- Location: Stabilizer
- Part time: 12,731 hours, 12,621 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8091 - STL - STAB ANTI-ICE FAIL MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE FORWARD LOW PRESSURE SWITCH, SEALS AND THE STAB ANTI-ICE VALVE.
